# SDR AU000999

- Difficulty date: June 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2730 · Elevator Control System
- Part: Wire
- Part number: 27930288
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT INBOARD ELEVATOR SERVO POSITION FEEDBACK TRANSDUCER WIRE PNO 2793-0288 HAD INSULATION DAMAGE. SUSPECT DAMAGE CAUSED BY FOD.
